# SDR MASA2010052800557

- Difficulty date: May 28, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 30,038 hours, 29,636 cycles
- Engine: Pwa PW123
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AT NR 1 ENG HP FUEL FILTER.  MX REMOVED AND REPLACED FUEL HEATER, OPS GOOD.
